advertisement
Question
Posted by: Shelly | 2004/10/12

Spots after Sex

After having sex with my partner the other day, he developed little spots all over his penis.

Could this be a reaction to me, or what could have caused this. He is taken an ani depressant and sleeping tablets when he cant sleep, and I am not on medication.

Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be an STD. You should both see a doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement